Get access

Gianotti-Crosti Syndrome Following Hepatitis A Vaccination

Authors

  • ATHANASSIOS KOLIVRAS M.D.,

    1. Department of Dermatology, Centres Hospitaliers Universitaires Brugmann et Saint-Pierre, Hôpital Universitaire des enfants Reine Fabiola (HUDERF), Université Libre de Bruxelles (ULB), Brussels, Belgium
    Search for more papers by this author
  • JOSETTE ANDRÉ M.D.

    1. Department of Dermatology, Centres Hospitaliers Universitaires Brugmann et Saint-Pierre, Hôpital Universitaire des enfants Reine Fabiola (HUDERF), Université Libre de Bruxelles (ULB), Brussels, Belgium
    Search for more papers by this author

Address correspondence to Athanassios Kolivras, M.D., Department of Dermatology, Centres Hospitaliers Universitaires Brugmann et Saint-Pierre, Hôpital Universitaire des enfants Reine Fabiola (HUDERF), Université Libre de Bruxelles (ULB), Brussels, Belgium, or e-mail: kolivrasathangr@hotmail.com.

Abstract

Abstract:  We report a case of Gianotti-Crosti syndrome in a child following hepatitis A vaccination in order to insist that currently available hepatitis A vaccines are highly immunogenic and that Gianotti-Crosti syndrome is a possible minor adverse reaction.

Ancillary